# SDR DALA2017042703428

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 64,463 hours, 11,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLCR EXIT LIGHTS INOP. RELAMPED LIGHT WORKED ON NORMAL POWER, STILL INOP ON EMERGENCY POWER (LADDER AND COVE EXIT) REPLACED FUSES IN POWER SUPPLY LIGHT CKS OK.
